# SDR UPS07649362

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH INERTIAL REEL FROM FWD INOP.  REMOVED AND REPLACED INERTIAL REEL IAW MM 25-61-03-2.  GROUND OPS CHECKED GOOD.
